# SDR GAIA9956

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE WALK AROUND IN TOL, FOUND COCKPIT 'EMERGENCY EXIT' LIGHT BATTERY DEAD.  REMOVED AND REPLACED COCKPIT 'EMERGENCY EXIT' LIGHT.  OPERATIONAL CHECK GOOD.  NO ADDITIONAL PROBLEMS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
